# SDR MASA200600208

- Difficulty date: January 26, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 4,660 hours, 3,331 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: AP
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6453 SMF.  INBOARD FLIGHT SPOILER FAILED DURING COMMAND ON DESCENT.  MX COULD NOT DUPLICATE THE FAULT.  SYSTEM OPS CHECK NORMAL.  NO FURTHER ACTION REQUIRED.
